# SDR CALA2013110592646

- Difficulty date: October 30, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 37,924 hours, 16,588 cycles
- Engine: Iae V2527A5
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Lead
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START, HANGS AT 18% N1.  REPLACED IGNITION UNIT IAW MM-49-41-38, NO HELP.  REPLACED FUEL CONTROL UNIT FOR TROUBLESHOOTING IAW MM, NO HELP.  REPLACED IGNITER PLUGS & LOWER IGNITION LEAD IAW MMS.  OPERATIONS CHECKED GOOD.
